# SDR UALA2012061103207

- Difficulty date: June 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 64,335 hours, 23,861 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 8 TO 14 ARE INOPERATIVE.  RELAMPED IAW AMM 33-51-11. OPS CHECKED GOOD.
